# SDR R61A201211010635

- Difficulty date: November 1, 2012
- Submitted: November 14, 2012
- Operation: Air carrier
- Aircraft: N802MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000013
- Aircraft time: 21,979 hours, 16,484 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 17032114003
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND RIGHT WING SPAR 2 AT RIB 10 CRACKED AT A3 AND A4 HOLES.  MAJOR REPAIR, MAINTENANCE REPAIRED RIGHT WING SPAR 2, AT RIB 10, A3, AND A4 HOLES IAW EMB ETD 2012-170-015618-D REVISION D.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
